Communications in Mathematical Physics

Note on loss of regularity for solutions of the $3$-D incompressible Euler and related equations

Peter Constantin

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 104, Number 2 (1986), 311-326.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104115007

Mathematical Reviews number (MathSciNet)
MR0836008

Zentralblatt MATH identifier
0655.76041

Subjects
Primary: 35Q10
Secondary: 58D25: Equations in function spaces; evolution equations [See also 34Gxx, 35K90, 35L90, 35R15, 37Lxx, 47Jxx] 76D05: Navier-Stokes equations [See also 35Q30]

Citation

Constantin, Peter. Note on loss of regularity for solutions of the $3$-D incompressible Euler and related equations. Comm. Math. Phys. 104 (1986), no. 2, 311--326. https://projecteuclid.org/euclid.cmp/1104115007


Export citation